Jump to content

Recommended Posts

Do you mean the side effects that SRRI's can cause in some people?  I've been pretty lucky as far as that goes.  My life was saved by an SSRI and I didn't really have any intolerable side effects.  I realize that people react differently to medications.  I do want to welcome you to the Forums.  I hope you will find them as helpful to you as they have been to me, carrie1bjornson !  I also hope you get many responses to your first post!   Best to you!     - epictetus

Share this post


Link to post
Share on other sites

I took one capsule 75 mg xl dose and later on that day I felt as though I got punched in the stomache. It also killed my appetite and I could not sleep. Was left with a terrible migraine the rest of the day. Maybe starting the lower dose would be better. I am underweight and really need to eat as much as possible. Thanks for the reply. Carrie

 

Share this post


Link to post
Share on other sites
Posted (edited)

Starting an SSRi can be a challenge.  Yet when they work they can be a life changer.  I have no medical training but do have personal experience,.  My doctor has always started me on a low dose of a SSRi and then increased it over time,  

Also, sometimes my doctor has added an anti-anxiety med for a few weeks while my body adjusts to the SSRi.  For many of us the start up side effects go away after about two weeks and after about a month the positive effect kicks in. 

Edited by Tim 52

Share this post


Link to post
Share on other sites

Welcome, Carrie! Glad that you found us. It could be too high of a dose or not the right medication for you. Please check with your doctor. The side effects can be different for each person. Please keep reading and posting here. It should help also. You are not alone in this. 

BW

Share this post


Link to post
Share on other sites

Hi and welcome.

Each of us has a different body, a different chemistry so we dont react the same to all drugs. All drugs have side-effects, no matter if they come from a lab or out of a plant. 

How do you decide if a antidepressant is helpful? If it's reducing symptoms and it's side-effects are tolerable. Sometimes, it takes our bodies weeks before we feel different. 

I hope you find a medication that's effective against your symotoms and doesn't make you feel too awful.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...